# SDR IPXA2021012564839

- Difficulty date: January 25, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 87,226 hours, 15,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOES NOT CLOSE/SEAL COMPLETELY ON FORWARD SIDE. THE DOOR DOES NOT OPERATE SMOOTHLY DURING THE LAST HALF OF THE CLOSING EITHER. ITEM DEFERRED PER MEL 52-10-3-1-2-1 PLACARD INSTALLED. DI# M733638 ASSIGNED. AIRCRAFT OK TO CONT. CRV.CLEANED AND LUBED TRACKS/ROLLERS/BOGIES.  OPS CHECK GOOD REF AMM 52-11-02-501.  THIS CLOSES M733638. PLACARD REMOVED.
